| Model Number |
6947M72 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a lead warning triggered due to out of range, high impedance on the superior vena cava (svc) coil.It was further noted that there was also a gradual rise in right ventricular (rv) defibrillator, and svc coil impedance measurements, and that the patient recently experienced a fall.The rv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: product id dvbb1d4 lot# serial#(b)(6) implanted: (b)(6) 2015 explanted: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the superior vena cava defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was rising.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was rising.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.